# SDR DALA2024031403322

- Difficulty date: March 8, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 74,591 hours, 35,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Detached
- Location: Seat 27f
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3263 DISC: EMERGENCY PATH LIGHT AT SEAT 27F IS DETACHED FROM THE SEAT. C/A: RESECURED SAME. OK FOR SERVICE. (LP: 5273818)
